# SDR USAA2009080492004

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 29,331 hours, 10,440 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1455 - CLT-SFO - ELECTRICAL SMELL - DURING CLIMBOUT OF CLT, FLIGHT ATTENDANT HEARD A POP AND SMELLED ELECTRICAL SMOKE.  CHILLER WAS TURNED OFF AND CIRCUIT BREAKER WAS PULLED.  PULLED OUT CARTS TO EVALUATE AND SMELL WENT AWAY.  MAINTENANCE FOUND NUMEROUS CHILLER VENTS MISSING & DAMAGED BUT NO WIRING DEFECTS WERE NOTED.  REPLACED DAMAGED CHILLER VENTS.
